# SDR AALA202510067416

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 22,352 hours, 9,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT A T SE8C INOPERATIVE. VERIFY EMERGENCY LIGHT AT 8C INOPERATIVE.   REMOVED AND REPLACED EMERGENCY LIGHT 8C EMEREMERGENCY ESCAPED PATH LIGHTING. PER AMM 33-51-00-710-801. OPERATIONAL CHECK GOOD.
